My period ended three maybe four days before I got

Patient

Q: My period ended three maybe four days before I got the birthcontrol shot , one day after receiving the birth control shot , I had unprotected sex and my partner ejaculated inside of me . am I pregnant?

Doctor

A:   Hi,
Thanks for the query.

I understand your concern.
If you take the depo shot during your menstrual period, it will give protection from the day of injection.
But as you took the injection four days after ending of your period, you should have used an additional contraceptive method like condoms for one week.
As you didn't use additional method, now the possibility of pregnancy cannot be ruled out.
If the intercourse occurred within 72 hours, you can go for emergency contraception now.
If 72 hours completed, you have to wait till your expected date of periods and if you miss your periods, please go for urine pregnancy test once to rule out the possibility of pregnancy.

Take care.

Related Q&A

Q: Hi ... I had a surgery on my knee due to cartilage defects on november 2015 and till now after the surgery and I ...

Q: Hi ... I had a surgery on my knee due to cartilage defects on November 2015 and till now after the surgery and I can'...

Q: Recent blood test..??? Should I be concerned? WBC-17.1 High Reference (4-11) Neutrophils-77.4 High Reference (...

Q: I have a ear infection. I am taking antibiotic and today i decided to pour ear drops inside my war - ciprodex. after ...

Q: I have blood clots in my leg at the top of the thigh in the femoral artery. I also have the factor 5 .I was put on X...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews